Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Took oxy ellite pro. Missing periods. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
hello this month is the first time i ever took diet pills , I took oxy ellite pro i didnt do it a full month i missed my period im a full week late in september i had it on the 16th in october i had it the 20th and now its december 27th and i havent had it at all and thats not normal for me ... i read a couple things online but i dont trust yahoo answers... i stoped takeing them like a week go because i didnt get my period and i didnt want to take pills while on my period... do you think its the pills that caused my period to be missed... and there full of cafene and i drink a 20 oz XXXXXXX tea and a 12 ounce redbull everyday will caffiene effect your period? please answer me ive been very nervous and have shock and took panic attacks about this
Posted Mon, 17 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

Oxy ellite pro does have side effects which includes disturbance in the menstrual cycles. The pill can delay / prepone period or result in excessive menstrual flow.

The gynecological side effects are not seen in all, if encountered the medication has to be stopped immediately to avoid further worsening. It is believed that the menstrual irregularities seen when on Oxy ellite pro occur due to uncontrolled fat catabolism which leads to imbalance in the female hormones. Most of the hormones especially sex hormones are derivatives of lipids derived from consumed fat.

I recommend you to stop the medication and consult your Gynecologist who can examine you and plan a treatment to set your cycles to normal frequency.

I do not think Caffeine you consume is by any chance cause for menstrual irregularities. I also suggest you to cut down on the consumption of the red bull beverage - it isn't healthy too.

Hope I answered your query. Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor